# SDR DALA2016101007155

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 72,194 hours, 53,648 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Cracked
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL250 THE "FLOW" LIGHT ILLUMINATED WITH CABIN ALTITUDE RISING. CREW DESCENDED TO 10,000 FEET. CORRECTIVE ACTION: MAINTENANCE FOUND RIGHT SPIDER DUCT CRACKED.
